Hi ladies,I am currently only about two weeks pregnant (ticker says four because it's going by LMP), and just today started to have a warm/slight burning feeling in my uterus (along with cramps, but I know they're normal). I'm very concerned because I had this exact feeling in a previous pregnancy that I lost at about 5 weeks . So I just wanted to know if anyone else has experienced this, and if it's something you all think I need to worry about. If it continues I'll mention it to my doctor and get her thoughts.
Thanks so much!
I am sorry for your loss .
I am not sure that I have experienced the exact same sensation as you but it sounds like it could be your uterus begining to stretch. Women have very different sensations - some feel O pain while others don't, some feel implantation pain while others don't, some feel the stretching of the uterus while others don't.
I think what you are feeling is normal and not necessarily an indication that something is going wrong.
Oh yes, I had a tight/burning sensation in the beginning and posted about it here somewhere and everyone agreed with me that it was very normal and they had experienced it too! Don't worry! You can still call your doctor on Monday if you need to, but no need to panic until then! :)
Here's another post about it from a while ago. http://www.tcoyf.com/forums/p/99741/1299693.aspx?d=1#1299693
I'm feeling it too at 5 wks 1 day and it's been off and on for a few days now. Mine almost feels like a UTI, but I know it's not. :) I vaguely remember this with my first but that was almost 12 years ago.
I wouldn't worry yourself! Sit back and relax and enjoy. (Yeah right! If you've ever had a loss I know that's impossible. )
Mom of 3 - StepSon(Bonus Boy) James '94, DD Kelsey '99 - ttc for 6 months, Joshua '06 - ttc for 5 years
Blighted Ovum dx @ 10wks - 3/4/11 - Passed naturally 3/11/11 but it was NOT a blighted ovum - 5 week embryo clearly visible.
6/20/11 10 week dx - fetal demise at 8 wks 4 days - 6/21/11 Induced m/c with cytotec - mostly done within 12 hours.
P.S.A. **** IN CASE YOU DIDN'T KNOW - NSAIDs can cause temporary infertility!!!*********After 22 months of ttc #4, I STOPPED taking daily rx NSAIDs (dicloefnac) for Ankylosing Spondylitis and conceived the FIRST CYCLE off of them. And the second cycle off of them.
Thank you Alejandra. It was many years ago, but it is of course still a loss to me.
I appreciate your answer, and think that you're right. Luckily it hasn't been constant like last time, so I'm hopeful that it's all part of the "growing pains" we feel in our first trimester.
Glad to hear that you felt the same things ISOabun. As I stated above, it's on an on-again-off-again cycle, so I'm trying to not concern myself with it too much. Thank you for the link, I'll check it out.
Thank you for your post April, and I'm glad that I'm not the only one feeling this. It's hard not to read into every little twinge and cramp, but I'm doing my best to not worry myself sick over it (and yes, it's especially hard after a loss).